# SDR 95ZZZX2496

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws Sta Xfs 885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATING CORROSION AROUND PREVIOUS REPAIRS ON LEFT WING LEADING EDGE UPPER SURFACE, WS XFS 885, WS XFS 890, XFS 908, AND XFS 920.  REMOVED SECTION OF THE LEADING EDGE, REMOVED CORROSION, FOUND BEYOND LIMITS.  ACCOMPLISHED REPAIR PER SRM 57-2-1, SRM 51-1-6, AND SRM 51-1-8.
